# SDR AALA202104279011

- Difficulty date: April 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 32,572 hours, 13,271 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH ALTIMETER AND RH AIRSPEED INDICATION UNRELIABLE, FLIGHT DECLARED EMERGENCY AND DIVERTED TO LIT. REPLACED RH PITOT PROBE IAW AMM 34-11-01, WINDOW/PITOT HEAT OH PANEL (AALA202104279012) IAW AMM 30-41-41, AND RH PITOT AIR DATA MODULE (AALA202104279013), LEAK AND OPS CHECKS GOOD.
